# SDR UALA2009120403752

- Difficulty date: December 2, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 57,820 hours, 10,732 cycles
- Engine: Pwa PW4077
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W77543001B20
- Condition: Grounded
- Location: Flight Control
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYS ANY CONDITION OF THE FLIGHT CONTROL SYSTEM OR IT'S SYSTEM INTERFACES WHICH WOULD PREVENT DISPATCH.  FLIGHT CONTROLS SYSTEM BELOW MINIMUM DISPATCH REQUIREMENTS.  FOUND W7754-3001B-20 GROUNDED TO SHIELDING REPAIRED SAME, OPS CHECKED GOOD.
